MathSciNet Relay Station
MathSciNet bibliographic data
MR1132851 (93i:16050) 16W25 (16N60)
Lanski, Charles An Engel condition with derivation. Proc. Amer. Math. Soc. 118 (1993), no. 3, 731–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement